Title
Rotating incompressible flow with a pressure Neumann condition
Date Issued
10 January 2006
Access level
metadata only access
Resource Type
journal article
Publisher(s)
John Wiley & Sons, Ltd.
Abstract
This work considers the internal flow of an incompressible viscous fluid contained in a rectangular duct subject to a rotation. A direct velocity-pressure algorithm in primitive variables with a Neumann condition for the pressure is employed. The spatial discretization is made with finite central differences on a staggered grid. The pressure and velocity fields are directly updated without any iteration. Numerical simulations with several Reynolds numbers and rotation rates were performed for ducts of aspect ratios 2:1 and 8:1. Copyright © 2005 John Wiley & Sons, Ltd.
Start page
1
End page
26
Volume
50
Issue
1
Language
English
OCDE Knowledge area
Ingeniería mecánica Matemáticas aplicadas Física de plasmas y fluídos
Scopus EID
2-s2.0-29844448706
Source
International Journal for Numerical Methods in Fluids
ISSN of the container
02712091
Sources of information: Directorio de Producción Científica Scopus